# SDR 2019F00061

- Difficulty date: August 13, 2018
- Submitted: August 22, 2018
- Operation: General aviation
- Aircraft: N9029R
- Make and model: Beech E-90
- Aircraft serial: LW132
- Aircraft time: 10,105 hours, 10,834 cycles
- Engine: Pwa PT6A28
- Engine time: 10,105 hours, 10,807 cycles
- Propeller: Mcauly 4HFR34C762
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Boot
- Condition: Detached
- Location: Nr 2 Propeller
- Part time: 1 hours, 1 cycles
- Component: Propeller, Mcauly
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

08-11-2018 THE AIRCRAFT HAD A PROPELLER DE-ICE BOOT REPLACED THAT HAD FALLEN OFF.  08-12-2018 ON A FLIGHT, THE BOOT DETACHED FROM THE PROPELLER AND WAS REPAIRED.   08/15/2018 AT APPROXIMATELY 17:10, AT ABOUT 1000' AGL,  THE PILOT HEARD A POP IN THE COCKPIT,  CHECKED THE ENGINE INSTRUMENTS, THE ANNUNCIATOR PANEL, AND OBSERVED THAT EVERYTHING WAS NORMAL. THE PILOT NOTED THERE WEREN'T ANY UNUSUAL VIBRATIONS OR NOISES AND SUSPECTED HE HAD HIT A SMALL BIRD IN FLIGHT AND CONTINUED THE FLIGHT. THE REMAINDER OF THE FLIGHT WAS COMPLETED WITHOUT INCIDENT AND NO ABNORMALITIES WERE DETECTED.  WHILE TAXIING,  THE PILOT NOTED A SMALL VIBRATION IN THE GLARE SHIELD. UPON EXITING THE AIRCRAFT, THE PILOT AND CREW OBSERVED THE MISSING DE-ICE BOOT FROM THE RIGHT PROP. CLOSER INSPECTION OF THE AIRCRAFT REVEALED DAMAGE TO THE RIGHT SIDE OF THE NOSE OF THE FUSELAGE BELOW THE AIR CONDITIONER. DAMAGE WAS ALSO OBSERVED TO THE LEFT ENGINE COWLING AT THE AIR INTAKE.  THE ADHESIVE USED TO REPAIR THE DE-ICE BOOT HAD BEEN PROCURED A DAY PRIOR AND WAS STILL WITHIN ITS SHELF LIFE OF 15 MONTHS FROM SHIP DATE.
